# SDR SWAA2022032567568

- Difficulty date: December 21, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 34,242 hours, 20,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANEL 621DB; LEADING EDGE OF PANEL IS DELAMATED. / REPAIRED DAMAGE ON PANEL 621DB. BONDED EROSION STRIPS AND CURED. TAP TEST GOOD. IAW B737-700 SRM 57-41-01-2R-6 REV 69
